# SDR VNAA202302040003

- Difficulty date: March 24, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: LE670396162
- Condition: Corroded
- Location: Zone 800
- Part time: 6,455 hours, 6,782 cycles
- Component: Forward Baggage, Bombdr, CRJ900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD INNER HANDLE FRAME OF 
FORWARD BAGGAGE-BAY DOOR INTERAL STRUCTURE

FWD INNER HANDLE FRAME OF FORWARD BAGGAGE-BAY 
DOOR INTERAL STRUCTURE WAS REPAIRED PER 
REO 690-52-35-329 REV --
